# SDR IXXA090035O

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 100,470 hours, 32,783 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Hsi
- Part number: 8221624012
- Part serial: 17
- Condition: Defective
- Location: Cockpit
- Part time: 100,470 hours, 32,783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT F/O ATTITUDE DIRECTOR INDICATOR AND HORIZONTAL SITUATION INDICATOR WENT BLANK.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED F/O HORIZONTAL SITUATION INDICATOR AND ATTITUDE DIRECTOR INDICATOR.  OPS CHECK GOOD IAW MM 34-01-47, 34-01-48.  ACFT WAS RETURNED TO SERVICE.
